# SDR SWAA120247

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,224 hours, 40,526 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26066724
- Part serial: B5815
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING TAXIING OUT NOTICED CHATTER AND VIBRATION WHEN PRESSURE WAS APPLIED TO LT BRAKE PEDAL.  REMOVED AND REPLACED NR 2 BRAKE AND NR 2 MAIN WHEEL ASSY PER MM.
